Periodicity of the Positive Solutions of a Fuzzy Max-Difference Equation

Su, Dongwei, Liu, Xinhe, Sun, Taixiang, Tao, Chunyan, He, Qiuli . Abstract and Applied Analysis 2013. 2013 (760247) :-

Locate this article in:

Bibtex

@article{CIS-317259,
  Author = {Su, Dongwei and Liu, Xinhe and Sun, Taixiang and Tao, Chunyan and He, Qiuli},
  Title = {Periodicity of the Positive Solutions of a Fuzzy Max-Difference Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {760247},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles